# SDR DALA1161166304

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 93,977 hours, 11,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PATHLIGHT AT DOOR 4L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND INSTALLED THE EMERGENCY PATH LIGHT SOCKET.  SYSTEM OPERATION WAS NORMAL AFTER THE SOCKET WAS REPLACED.
